New to the DrugAbuse.com Forums?Join or

Methadone problem

Discussion in 'Questions About Treatment' started by Tedsch, Sep 25, 2016.

  1. Tedsch

    Tedsch Member

    Hi

    I've been on methadone now for about 5 months. It's a pretty low dose. I also unfortunately top it up with alot of codeine.
    I have a really great doctor and team who are doing their best to help me and I am a difficult client!
    Anyway, long story short, the last 6 weeks or so I am in alot of pain at night time. I mean alot. It's extreme cramping and muscle pain. It lasts into the morning and I walk badly for the first hour or so after getting up. I'm plagued with nightmares too. I think I suffer from ptsd. I thought maybe the nightmares are causing anxiety and tension leading to body cramping?

    Does any one here know what is wrong or am I alone?

    Doctor asked me recently to keep a diary for completely different reasons but I realise the night pain now writing it in every morning.

    Thanks
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Tedsch... I'm so sorry you're having this pain at night. I wish I had some answers for you, but I don't. My best suggestion would be to work closely with your doctor to try and figure things out. And maybe work on cutting down/stopping the codeine.

    Sending you lots of positive, healing vibes.